Previous |  Up |  Next


Title: On Shapley KKMS theorem (English)
Author: Kulpa, Władysław
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 46
Issue: 2
Year: 2005
Pages: 51-54
Summary lang: English
Category: math
MSC: 54H25
MSC: 55M20
MSC: 90C48
MSC: 91B50
idMR: MR2194045
Date available: 2012-10-06T02:28:27Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_046-2005-2_9.pdf 273.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo